# SDR SWAA2024080504628

- Difficulty date: June 22, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BETWEEN BS500 TO BS500A RBL21 AND WL156 AT FWD CARGO COMPARTMENT 2024-401906<[01] REPLACED WEB LOCATED BETWEEN BS500 TO BS500A RBL21 AND WL156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A0080 SHEET 39 REV:- SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB LOCATED BETWEEN BS500 TO BS500A RBL21 AND WL156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A0080 SHEET 39 REV:- SEE INDIVIDUAL SIGN OFF BELOW RII CERTIFIED
